# SDR CALA2019010200005

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53231409200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT, FWD DOOR CUTOUT FITTING INBOARD OF CORNER FITTING CORRODED SPEC NO. A3NB-05-3-6013. REMOVED AND REPLACED FITTING INBD OF CORNER FITTING PER SRM 51-72-11-911-001 PAR 2A.
